# SDR 2008FA0000878

- Difficulty date: November 27, 2008
- Submitted: December 3, 2008
- Operation: General aviation
- Aircraft: N6829V
- Make and model: Mooney M20F
- Aircraft serial: 220012
- Aircraft time: 3,000 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Condition: Broken
- Location: Nlg
- Part time: 3,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT STATED THAT HE HEARD A LOUD SOUND  DURING THE TAKE OFF ROLL OFF OF A GRASS STRIP AND THE ACFT BEGAN TO "HANDLE DIFFERENTLY".  HE CONTINUED TO ACCELERATE BRIEFLY AND THEN DECIDED TO ABORT THE TAKE-OFF.  INCIDENT INVESTIGATION FOUND ACFT ON ITS NOSE WITH THE NOSE LANDING GEAR FOLDED BACK UNDERNEATH THE ACFT.  INSPECTION REVEALED THAT THE TUBING OF THE NLG LEG ASSEMBLY WAS BROKEN.  THERE WERE POSSIBLE STRESS FRACTURES AT THE WELS POINTS ON BOTH SIDES OF THE STRUCTURE.
